# SDR ASOA200801349

- Difficulty date: October 15, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 8,854 hours, 7,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 36 AT FS 484 INTERCOSTAL IS CRACKED IN UPPER RADIUS.  REPAIRED RBL 36 AT FS 484 INTERCOSTAL IAW REO 601R-53-41-059 REV A.  AND IAW STD MANUAL 56144.  REMOVED RUDDER PULLEY BRACKET AT FS 484 RBL 36 BY REMOVING 2 BOLT & NUT COMBINATION.  INSTALLED RUDDER PULLEY BRACKET WITH 2 BOLTS AND NUTS, TORQUED IAW SRM 51-41-04.  C/W EC/TC REO 601R-53-41-059.  RII C/W 5400005.
